experiencing back acne and hair loss on 140mg EOD injections. Any suggestions on how to combat? I’ve tried lowering to 125mg EOD didn’t seem to notice a difference or either didn’t wait long enough. I also take 1mg a week of AI, and apply Nizoral to back and Scalp 3x weekly.
After moving from 34mg EOD (120mg a week) to 40mg EOD (140mg a week) I got back acne. I tried different washes, etc…but the only thing that helped was time. After about 4 months, it just went away.
I say keep up with the wash, but I also think patience is key too.
I had bad acne injecting twice weekly, splitting up my injections EOD seem EOD to clear the acne right up.
Remember large doses will spike estrogen and DHT so if you are having problems, inject smaller more frequent doses.
TRT can accelerate hair loss in those who are genetically prone to losing hair.
Have you done a blood test? What is your DHT lvl? E2?
It is my guess you are loosing your hair because you are getting older and your genes are programmed for MPB.
Bacne or just plan old acne is a sign your TRT dose is just too high.
My E2 is in good range, and my test levels are in the 600s. Unfortunately my DHT levels were super low cause I was on finasteride when I did my urine sample but since then haven’t taken finasteride for over a year.
Well super high DHT is the only think I know that could cause hair loss. High E2 does not cause it.
Without bloods I will guess with a TT of 600 your DHT will not be very high. So you need to blame your hair loose on your parents genes.
You already know what I think about your acne. Best of luck I hope you can get thru this. It kind of sucks when we spend all this money and end up with bad sides.
I’d rather lose all my hair than take finasteride which can do far worse than lower DHT.
Super low dose of accutane will stop the acne. I have 10mg pills that I took once a day for a month and solved it. I can’t say where I got it per forum rules, but it can be found.